# SDR SWAA2021040757478

- Difficulty date: March 19, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 20,784 hours, 9,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 727A+18 TO 767; RBL22; WL154; Z ANGLE UPPER SURFACE; NUMEROUS AREAS OF CORROSION; MRK'D IN RED. / REMOVED CORROSION AT AFT PIT STA 727A+18 TO 767 RBL 22 Z-ANGLE IAW B737 SRM 51-10-02-0G-0 ITEM 15. ORIGINAL 'T' .040. 100% MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-00-53-1A-2. FIG 103. CUT OUT DAMAGE SECTION AT BETWEEN STA 727E AND 727F AND REM;OVED IAW B737 SRM 53-00-53-2R-5 REPAIR 5. FABRICATED REPAIR SECTION SPLICE AND INSTALLED IAW B737 SRM 53-00-53-2R-5 REPAIR 5. REPAIR SECTION AT STA 727E TO 767 RBL 22 146A7502-52
